# SDR 00FDEA00401

- Difficulty date: June 19, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 0222   LT WING L/E LOWER ACCESS PANEL CUTOUT NR 526AB FWD SIDE FOUND CRACKED.  R&R PER SRM 51-31-01.
